# SDR 2004FA0000251

- Difficulty date: February 27, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AK350
- Part serial: 49346
- Condition: False Indication
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCODER TESTED AND FOUND ALTITUDE OFF. CORREECTED AND RETEAST THE NEXT DAY.  RETURNED AIRCRAFT TO SERVICE. SAME DAY OF RTS THE MODE (C) WAS OFF.  READJUSTED AND COULD NOT KEEP ENCODER FROM WANDERING AROUND.
